Continuity of metric projection
Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 200-211
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_2_a7,
author = {E. V. Oshman},
title = {Continuity of metric projection},
journal = {Matemati\v{c}eskie zametki},
pages = {200--211},
year = {1985},
volume = {37},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a7/}
}
E. V. Oshman. Continuity of metric projection. Matematičeskie zametki, Tome 37 (1985) no. 2, pp. 200-211. http://geodesic.mathdoc.fr/item/MZM_1985_37_2_a7/